Journal of Mathematics of Kyoto University

The integral cohomology ring of the symmetric space EVII

Takashi Watanabe

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 15, Number 2 (1975), 363-385.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523069

Digital Object Identifier
doi:10.1215/kjm/1250523069

Mathematical Reviews number (MathSciNet)
MR380857

Zentralblatt MATH identifier
0318.53048

Citation

Watanabe, Takashi. The integral cohomology ring of the symmetric space EVII. J. Math. Kyoto Univ. 15 (1975), no. 2, 363--385. doi:10.1215/kjm/1250523069. https://projecteuclid.org/euclid.kjm/1250523069


Export citation